# SDR NWAA085756316

- Difficulty date: December 27, 2008
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Engine: Pwa PW4168A
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND LEFT SIDE, 3RD OVERWING EMERGENCY LIGHT INOPERATIVE.  MX REMOVED AND REPLACED FUSE ON POWER SUPPLY.  OPS CHECKED GOOD, ACFT WAS RETURNED TO SERVICE.  (K)
